Baker-Akhiezer modules on the intersections of shifted theta divisors

Koji Cho, Andrey Mironov, Atsushi Nakayashiki

研究成果: ジャーナルへの寄稿記事

1 引用 (Scopus)

抄録

The restriction, on the spectral variables, of the Baker-Akhiezer (BA) module of a g- dimensional principally polarized abelian variety with the non-singular theta divisor to an intersection of shifted theta divisors is studied. It is shown that the restriction to a k-dimensional variety becomes a free module over the ring of differential operators in k variables. The remaining g - k derivations dene evolution equations for generators of the BA-module. As a corollary new examples of commutative rings of partial differential operators with matrix coecients and their non-trivial evolution equations are obtained.

元の言語英語
ページ(範囲)553-567
ページ数15
ジャーナルPublications of the Research Institute for Mathematical Sciences
47
発行部数2
DOI
出版物ステータス出版済み - 6 28 2011

Fingerprint

Theta Divisor
Intersection
Module
Evolution Equation
Ring of Differential Operators
Restriction
Partial Differential Operators
Abelian Variety
Commutative Ring
Corollary
Generator

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

Baker-Akhiezer modules on the intersections of shifted theta divisors. / Cho, Koji; Mironov, Andrey; Nakayashiki, Atsushi.

:: Publications of the Research Institute for Mathematical Sciences, 巻 47, 番号 2, 28.06.2011, p. 553-567.

研究成果: ジャーナルへの寄稿記事

@article{78e00156545c428c8111b277542c7172,
title = "Baker-Akhiezer modules on the intersections of shifted theta divisors",
abstract = "The restriction, on the spectral variables, of the Baker-Akhiezer (BA) module of a g- dimensional principally polarized abelian variety with the non-singular theta divisor to an intersection of shifted theta divisors is studied. It is shown that the restriction to a k-dimensional variety becomes a free module over the ring of differential operators in k variables. The remaining g - k derivations dene evolution equations for generators of the BA-module. As a corollary new examples of commutative rings of partial differential operators with matrix coecients and their non-trivial evolution equations are obtained.",
author = "Koji Cho and Andrey Mironov and Atsushi Nakayashiki",
year = "2011",
month = "6",
day = "28",
doi = "10.2977/PRIMS/43",
language = "English",
volume = "47",
pages = "553--567",
journal = "Publications of the Research Institute for Mathematical Sciences",
issn = "0034-5318",
publisher = "European Mathematical Society Publishing House",
number = "2",

}

TY - JOUR

T1 - Baker-Akhiezer modules on the intersections of shifted theta divisors

AU - Cho, Koji

AU - Mironov, Andrey

AU - Nakayashiki, Atsushi

PY - 2011/6/28

Y1 - 2011/6/28

N2 - The restriction, on the spectral variables, of the Baker-Akhiezer (BA) module of a g- dimensional principally polarized abelian variety with the non-singular theta divisor to an intersection of shifted theta divisors is studied. It is shown that the restriction to a k-dimensional variety becomes a free module over the ring of differential operators in k variables. The remaining g - k derivations dene evolution equations for generators of the BA-module. As a corollary new examples of commutative rings of partial differential operators with matrix coecients and their non-trivial evolution equations are obtained.

AB - The restriction, on the spectral variables, of the Baker-Akhiezer (BA) module of a g- dimensional principally polarized abelian variety with the non-singular theta divisor to an intersection of shifted theta divisors is studied. It is shown that the restriction to a k-dimensional variety becomes a free module over the ring of differential operators in k variables. The remaining g - k derivations dene evolution equations for generators of the BA-module. As a corollary new examples of commutative rings of partial differential operators with matrix coecients and their non-trivial evolution equations are obtained.

UR - http://www.scopus.com/inward/record.url?scp=79959498215&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79959498215&partnerID=8YFLogxK

U2 - 10.2977/PRIMS/43

DO - 10.2977/PRIMS/43

M3 - Article

VL - 47

SP - 553

EP - 567

JO - Publications of the Research Institute for Mathematical Sciences

JF - Publications of the Research Institute for Mathematical Sciences

SN - 0034-5318

IS - 2

ER -